# SDR DALA2021091005373

- Difficulty date: September 10, 2021
- Submitted: September 11, 2021
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 106,799 hours, 15,552 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Door
- Condition: Missing
- Location: Nr 1 Nac Strut
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 189 #1 ENGINE O/B NACELLE STRUT ACCESS DOOR MISSING. CORRECTIVE ACTION: FORWARD TO CDL 54-53-02 PLACARD INSTALLED.
